# SDR DXTA2024010510526

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 505002559
- Aircraft time: 7,978 hours, 6,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005807
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: AT CRUISE ALTITUDE, EMERGENCY LIGHTS STARTED TO FLICKER. REPEAT WRITE UP. //SIGNOFF// REMOVED AND REPLACED #1 EMERGENCY BATTERY PN: 7450LS-00 SN: 005807 WITH REPAIRED PN: 7450LS·00 SN: 005104. PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW EMB PHENOM 300 AMM 33-52-01-960-80L·A. MULTIMETER: AOG-008 CAL DUE: 03/2024
